# SDR ASMF201509008

- Difficulty date: July 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 38,228 hours, 19,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 11131H7617
- Condition: Cracked
- Location: Cockpit
- Part time: 14,717 hours, 7,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE RT WINDSHIELD NR 1 CRACKED.  PERFORMED REVISION, DETECTING CRACKS OUT OF LIMITS IAW AMM 56-11-00-210-007.  THE RT WINDSHIELD NR 1 WAS REPLACED IAW AMM 56-11-11-000 400-801 & WINDOW HEAT CONTROL MODULE WAS REPLACED AMM 30-41-11, TESTED CORRECT.
